# SDR ASOA2015022712311

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 29,959 hours, 27,701 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: No Test
- Location: Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FAILED FUNCTIONAL CHECK OF THE SERVICE DOOR. WHEN OPENING DOOR TO FULL OPEN POSITION THE FULL OPEN LATCH IS STIFF AND DOES NOT ENGAGE LATCH PIN.  HAVE TO MANUALLY MOVE LATCH TO HOLD DOOR OPEN.   REMOVED LATCH ASSY AND CLEANED AND CHECKED BUSHINGS.  NO DAMAGE NOTED AND REASSEMBLED LATCH IAW CMM 52-41-04 AND AMM 51-26-00-110-801 ENGAGED LATCH PIN PROPERLY.
